# SDR CALA9801931

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 651597514
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE AT BS 870 FACE AND BORE HAVE CORROSION.  ACCOMPLISHED REPAIR BY OVERSIZE HOLE TO REMOVE CORROSION PER ECRA 5310-63775.
